# SDR A6WA201401034489

- Difficulty date: January 3, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO EACH GOUGES AT SEAL DEPRESSION AREA IN PROXIMITY OF BOTH LOWER SERVICE DOOR STOPS.  R & R SERVICE DOOR SEAL DEPRESSION IAW 51-41-02.
